Possible anaphylactic reaction to Taxus stent: A case report


Turkoglu S., Simsek V., Abaci A.

CATHETERIZATION AND CARDIOVASCULAR INTERVENTIONS, vol.66, no.4, pp.554-556, 2005 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 66 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.1002/ccd.20546
  • Title of Journal : CATHETERIZATION AND CARDIOVASCULAR INTERVENTIONS
  • Page Numbers: pp.554-556

Abstract

We report a patient who experienced an anaphylactic reaction during coronary artery stenting. Immediately after a polymer-based paclitaxel-eluting stent (Taxus, Boston-Scientific) is deployed, the patient developed profound hypotension and an erythematous rash. The case complicated with coronary spasm and a new thrombus formation making a second stent implantation necessary. The reaction was successfully reversed with epinephrine, steroid, antihistaminic, a 9-hr infusion of dopamine, and intraaortic balloon counterpulsation. (c) 2005 Wiley-Liss, Inc.